# SDR DALA1017420197

- Difficulty date: July 4, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 59,227 hours, 8,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DRC CHECK FOUND EMERGENCY LIGHTS FROM 24ABC TO 30ABC INOPERATIVE.  MX REPAIRED LOOSE WIRE HARNESS AND REPLACED 24AB BATTERY PACK AND BATTERY PACK CHARGER.  SYS OPS IS NORMAL. (2010-D0875)(DL76L101948)
